Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 8 (2002), Issue 1, Pages 43-67
http://dx.doi.org/10.1080/10241230211377

Modified guidance laws to escape microbursts with turbulence

Department of Aerospace Engineering, University of Michigan, 1320 Beal, Ann Arbor 48109-2140, MI, USA

Received 7 September 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Atilla Dogan and Pierre T. Kabamba, “Modified guidance laws to escape microbursts with turbulence,” Mathematical Problems in Engineering, vol. 8, no. 1, pp. 43-67, 2002. doi:10.1080/10241230211377